# SDR AALA202204252091

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737
- Aircraft serial: 44474
- Aircraft time: 3,608 hours, 1,421 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE. CHECKED OPERATION OF FLIGHT DECK DOOR PER AMM 52-51-02. OPERATION CHECKS NORMAL.
